Resultats globals: 8 registres trobats en 0.03 segons.
Articles, 8 registres trobats
Articles 8 registres trobats  
1.
19 p, 446.4 KB On Poincaré–Bendixson theorem and non-trivial minimal sets in planar nonsmooth vector fields / Buzzi, Claudio Aguinaldo (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; de Carvalho, Tiago (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; D. Euzébio, Rodrigo (Universidade Estadual Paulista (Brasil). Departamento de Matemática)
In this paper some qualitative and geometric aspects of nonsmooth vector fields theory are discussed. A Poincaré–Bendixson Theorem for a class of nonsmooth systems is presented. In addition, a minimal set in planar Filippov systems not predicted in classical Poincaré–Bendixson theory and whose interior is non-empty is exhibited. [...]
2018 - 10.5565/329930
Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 113-131 (Articles)  
2.
6 p, 542.7 KB On the periodic solutions of the static, spherically symmetric Einstein-Yang-Mills equations / Buzzi, Claudio Aguinaldo (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that the static, spherically symmetric Einstein-Yang-Mills equations do not have periodic solutions.
2012 - 10.1063/1.4770046
Journal of Mathematical Physics, Vol. 53 (2012) , p. 122703  
3.
18 p, 411.1 KB Piecewise linear perturbations of a linear center / Buzzi, Claudio Aguinaldo (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper is mainly devoted to study the limit cycles that can bifurcate from a linear center using a piecewise linear perturbation in two zones. We consider the case when the two zones are separated by a straight line Σ and the singular point of the unperturbed system is in Σ. [...]
2013 - 10.3934/dcds.2013.33.3915
Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 9 (2013) , p. 3915-3936  
4.
6 p, 508.3 KB Discussion on the limit cycles of the Lev Ginzburg equation by M. Bellamy and R.E. Mickens / Buzzi, Claudio Aguinaldo (Universidade Estadual Paulista "Julio de Mesquita Filho". Departamento de Matemática) ; Donizete Euzébio, Rodrigo (Universidade Estadual Paulista "Julio de Mesquita Filho". Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mello, Luis Fernando (Universidade Federal de Itajubá. Instituto de Ciências Exactas)
2012 - 10.1016/j.jsv.2012.07.008
Journal of Sound and Vibration, Vol. 331 (2012) , p. 5168-5170  
5.
7 p, 269.1 KB On the limit cycles of a class of piecewise linear differential systems in R^4 with two zones / Buzzi, Claudio Aguinaldo ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goiás (Brasil))
We study the bifurcation of limit cycles from the periodic orbits of a four-dimensional center in a class of piecewise linear differential systems with two zones. Our main result shows that three is an upper bound for the number of limit cycles that bifurcate from a center, up to first order expansion of the displacement function. [...]
2011 - 10.1016/j.matcom.2011.08.006
Mathematics and Computers in Simulation, Vol. 82 (2011) , p. 533-539  
6.
11 p, 324.2 KB No periodic orbits for the type A Bianchi's systems / Buzzi, Claudio Aguinaldo ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that all the type A Bianchi’s systems do not have periodic solutions.
2015 - 10.1080/14029251.2015.1023561
Journal of Nonlinear Mathematical Physics, Vol. 22 Núm. 2 (2015) , p. 170-179  
7.
13 p, 527.5 KB Hopf bifurcation in the full repressilator equations / Buzzi, Claudio Aguinaldo (IBILCE–UNESP (Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we prove that the full repressilator equations, in dimension six undergo a supercritical Hopf bifurcation.
2015 - 10.1002/MMA.3158
Mathematical Methods in the Applied Sciences, Vol. 38 (2015) , p. 1428-1436  
8.
18 p, 581.3 KB Hopf and zero-Hopf bifurcations on the Hindmarsh-Rose system / Buzzi, Claudio Aguinaldo (IBILCE–UNESP (Brazil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (IME–UFG (Brazil). Instituto de Matemática e Estatística)
We prove the existence of the classical Hopf bifurcation and of the zero--Hopf bifurcation in the Hindmarsh-Rose system. For doing this some adequate change of parameters must be done in order that the computations become easier.
2015 - 10.1007/s11071-015-2429-y
Nonlinear Dynamics, 2015, p. 1-8  

Vegeu també: autors amb noms similars
1 Buzzi, Claudio A.
2 Buzzi, Claudio Aguinaldo,
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.